ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Кратность граничных значений внутренних функций

Александров, А. Б. (1987) Кратность граничных значений внутренних функций. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 22 (5). pp. 490-503. ISSN 00002-3043

[img]
Preview
PDF
Download (1929Kb) | Preview
    Item Type: Article
    Additional Information: Ներքին ֆունկցիաների եզրային արժեքների պատիկությունը։ Multiplicity of boundary value of inner functions.
    Uncontrolled Keywords: Ալեքսանդրով Ա. Բ., Alaksandrov A. B.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Nov 2012 15:39
    Last Modified: 25 Dec 2012 19:25
    URI: http://mathematics.asj-oa.am/id/eprint/1320

    Actions (login required)

    View Item